# SDR AWXA200400913

- Difficulty date: August 10, 2004
- Submitted: August 19, 2004
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 56,996 hours, 35,376 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 654645165JP
- Part serial: HAC4423
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-19 CHECK 6 EACH CRACKS WERE FOUND IN NR 6 SPOILER LOWER SKIN, WS 294 TO WS 306.  MAINTENANCE CUT OUT DAMAGE IN NR 6 SPOILER LOWER SKIN, WS 294 TO WS 306; FABRICATED A FILLER AND DOUBLER; BONDED REPAIR PARTS TO SPOILER IAW B737-300 SRM 51-70-10 FIG 30.
